# SDR IPXA2022072084372

- Difficulty date: July 12, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,448 hours, 14,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: WSP0785Y502
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCOURIER FLOOR PANEL WSP0785-502 HAS CORROSION.REMOVED AND REPLACED FLOOR PANEL IAW SRM 51-31-01. (MINOR)
